Alert archive / North Carolina / Flash Flood Warnings in 2010
Flash Flood Warning 79, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Aug 14, 2010, 4:48 AM EDT for Stokes County, North Carolina; Patrick County, Virginia. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2010, 4:48 AM EDT (08:48 UTC)
- Expired
- Aug 14, 2010, 9:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Stokes County, NC, Patrick County, VA
The radar
The Roanoke radar (KFCX), 45 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
320
WGUS51 KRNK 140848
FFWRNK
NCC169-VAC141-141445-
/O.NEW.KRNK.FF.W.0079.100814T0848Z-100814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
448 AM EDT SAT AUG 14 2010
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN STOKES COUNTY IN NORTH CENTRAL NORTH CAROLINA
PATRICK COUNTY IN SOUTHWEST VIRGINIA
* UNTIL 1045 AM EDT.
* AT 446 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS OVER THE WARNED
AREA. ANOTHER 1 TO 3 INCHES OF RAIN IS POSSIBLE INTO MID MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GROUNDHOG
MOUNTAIN...ROCKY KNOB RECREATION AREA...ROCKY KNOB SUMMIT...
WOOLWINE...STUART...MEADOWS OF DAN...CRITZ...CHARITY AND BUFFALO
RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
&&
LAT...LON 3648 8044 3655 8043 3655 8051 3661 8057
3664 8054 3667 8047 3673 8045 3675 8039
3680 8037 3688 8024 3685 8016 3667 8009
3642 8015 3638 8034
$$
JH3 follow-up statements
679
WGUS71 KRNK 140952
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
552 AM EDT SAT AUG 14 2010
NCC169-VAC141-141445-
/O.CON.KRNK.FF.W.0079.000000T0000Z-100814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STOKES NC-PATRICK VA-
552 AM EDT SAT AUG 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
PATRICK AND NORTHWESTERN STOKES COUNTIES...
AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SHOWERS WERE SLOWLY DIMINISHING ACROSS THE WARNED AREA. HOWEVER
RADAR AND LOCAL RAIN GAUGE ESTIMATES SHOWED THAT BETWEEN 1 AND 3
INCHES OF RAIN HAD FALLEN OVER PARTS OF PATRICK COUNTY SINCE
MIDNIGHT. RUNOFF FROM THIS HEAVY RAIN MAY STILL CAUSE SMALL STREAM
FLOODING EARLY THIS MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GROUNDHOG
MOUNTAIN...ROCKY KNOB RECREATION AREA...WOOLWINE...STUART...MEADOWS
OF DAN...CRITZ...CHARITY AND BUFFALO RIDGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3648 8044 3655 8043 3655 8051 3661 8057
3664 8054 3667 8047 3673 8045 3675 8039
3680 8037 3688 8024 3685 8016 3667 8009
3642 8015 3638 8034
$$
JH858
WGUS71 KRNK 141250
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
850 AM EDT SAT AUG 14 2010
NCC169-VAC141-141445-
/O.CON.KRNK.FF.W.0079.000000T0000Z-100814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STOKES NC-PATRICK VA-
850 AM EDT SAT AUG 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
PATRICK AND NORTHWESTERN STOKES COUNTIES...
AT 844 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
BULK OF THE RAIN THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
HOWEVER...RUNOFF FROM THE EARLIER RAIN STILL HAS THE POTENTIAL TO
COLLECT IN...AND OVERFLOW SMALL STREAMS AND CREEKS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKY KNOB
RECREATION AREA...WOOLWINE...MEADOWS OF DAN...CHARITY AND BUFFALO
RIDGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3648 8044 3655 8043 3655 8051 3661 8057
3664 8054 3667 8047 3673 8045 3675 8039
3680 8037 3688 8024 3685 8016 3667 8009
3642 8015 3638 8034
$$
DS159
WGUS71 KRNK 141330
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
930 AM EDT SAT AUG 14 2010
NCC169-VAC141-141339-
/O.CAN.KRNK.FF.W.0079.000000T0000Z-100814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STOKES NC-PATRICK VA-
930 AM EDT SAT AUG 14 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR PATRICK AND
NORTHWESTERN STOKES COUNTIES...
ANY HIGH WATER FROM EARLIER RAINS NOW SHOULD BE RECEDING...THUS THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3648 8044 3655 8043 3655 8051 3661 8057
3664 8054 3667 8047 3673 8045 3675 8039
3680 8037 3688 8024 3685 8016 3667 8009
3642 8015 3638 8034
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 3:57 AM EDT, 51 minutes earlier.
Area forecast discussion, Aug 14, 3:57 AM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 357 AM EDT SAT AUG 14 2010 .SYNOPSIS... A BACKDOOR COLD FRONT WILL REMAIN TO THE SOUTHWEAT OF THE AREA TODAY ALLOWING HIGH PRESSURE TO WEDGE SOUTH INTO THE REGION THROUGH THIS EVENING. THE COMBINATION OF ONSHORE EASTERLY FLOW AND LINGERING MOISTURE WILL PRODUCE PERIODS OF SHOWERS AND A FEW THUNDERSTORMS ESPECIALLY ACROSS THE MOUNTAINS INTO TONIGHT. ANOTHER COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATER SUNDAY BEFORE STALLING OVER THE REGION INTO MID WEEK. && .NEAR TERM /THROUGH TONIGHT/... HIGH PRESSURE ALONG THE MID ATLC COAST CONTINUES TO WEDGE SE INTO THE AREA ATTM CREATING UPSLOPE FLOW ALONG THE BLUE RIDGE EARLY THIS MORNING. THIS HAS RESULTED IN SCATTERED AREAS OF VERY SLOW MOVING HEAVY RAIN PRODUCING SHRA/ELEVATED TSRA ACROSS PARTS OF THE EASTERN SLOPES THAT WILL LIKELY PERSIST INTO THIS MORNING. THUS INCLUDING A PERIOD OF LIKELY POPS ALONG THE SRN BLUE RIDGE EARLY ON WHERE LOW LEVEL THETA-E REMAINS THE BEST. AS THE SOMEWHAT DRIER AIR ADVECTS FARTHER TO THE SW EXPECT WILL SEE THE ONGOING SHRA FADE A BIT LATER THIS MORNING WITH CHANCES DIMINISHING EAST OF THE BLUE RIDGE THIS AFTERNOON AS THE RIDGE NOSES IN. ELSW AFTERNOON COVERAGE QUITE DENPENDENT UPON THE DEGREE OF HEATING ESPCLY SW WHERE MODELS SHOW A LOBE OF HIGHER INSTABILITY FROM THE NW NC RIDGES ACROSS THE MOUNTAIN EMPIRE REGION. HOWEVER GIVEN CURRENT EXPANSE OF LOW CLOUDS QUITE IFFY AS TO ADDED AFTERNOON COVERAGE AS COULD SEE ONLY ISOLATED SHRA NEW RIVER VALLEY...AND CLOUDS TO PC EAST. BETTER CONVECTIVE CHANCES APPEAR FAR SW...MAINLY WESTERN SLOPES...PROVIDED THE WEDGE STAYS JUST EAST AND SOME BREAKS DO DEVELOP. THIS SUPPORTS A PERIOD OF LIKELY POPS THIS AFTERNOON ALONG THE SOUTHERN I-77 CORRIDOR AND MAINLY CHANCE NATURE COVERAGE ELSW ALONG/WEST OF THE BLUE RIDGE BUT BASICALLY DRY FAR EAST. HIGH TEMPS REMAIN ON THE LOW CONFIDENCE SIDE WITH THE WEDGE DEEPENING THIS MORNING AND PROSPECTS FOR LITTLE AFTERNOON HEATING IN SPOTS ESPCLY BLUE RIDGE GIVEN SE FLOW. LOOKS LIKE POTENTIAL FOR SOME SPOTS TO STAY IN THE 70S BUT WOULDNT TAKE MUCH SUN TO SHOOT READINGS WELL INTO THE 80S. SINCE TENDENCY IS FOR MOS TO GO TOO WARM IN THIS ONSHORE REGIME DESPITE BEING MID AUGUST...LOWERED HIGHS A FEW DEGREES CENTRAL TIER...WHILE KEEPING LOW/MID 80S SE AND ACROSS THE NW WHERE MORE SUNNY BREAKS ARE POSSIBLE. LOW LEVEL WEDGE WILL BEGIN TO WEAKEN SOME LATER TONIGHT AS THE FLOW STARTS TO VEER MORE SOUTHERLY AHEAD OF THE NEXT UPSTREAM COLD FRONT. THIS SHOULD START TO PUSH DEEPER RH BACK ACROSS THE EAST LATE AS LIKELY UPSLOPE AXIS OF SHRA SLIDES OFF THE RIDGES AND INTO THE PIEDMONT TOWARD MORNING UNDER WEAK INSENT LIFT. OTRW BEST CONVERGENCE LOOKS TO LINGER OVER THE SW EARLY ON WHERE SOME EVENING STORMS POSSIBLE BEFORE FOCUS SHIFTS TO THE EAST OVERNIGHT. THIS MORE IN LINE WITH THE LATEST NAM...SO FOLLOWED WITH 30/40 POPS WESTERN THIRD EARLY AND THEN LOW CHANCES BLUE RIDGE EAST AFTER MIDNIGHT. LOW TEMPS AGAIN WARM AND MUGGY EXCEPT SLIGHTLY COOLER IN THE WEDGE WHERE SOME MID/UPPER 60S LIKELY. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... ANY LEFT-OVER WEDGE WILL ERODE BY SUNDAY AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTHWEST. IF THERE IS A WEDGE STILL IN PLACE SUNDAY MORNING...IT WILL BE SHALLOW AND EAST OF THE BLUE RIDGE...ALONG THE FOOTHILLS OF SOUTHWEST VIRGINIA TO THE HILL CITY OF LYNCHBURG. STILL SOME OVERRUNNING MOISTURE AND ISENTROPIC LIFT IN THE EAST TO HAVE LOW CHANCE MORNING POPS WHERE LINGER WEDGE COULD BE. SUNDAY AFTERNOON...PREFRONTAL CONVECTION TO ENTER SOUTHEAST WEST VIRGINA THEN MOVE EAST TO THE BLUE RIDGE. PWATS QUITE HIGH AND AROUND 2 INCHES. THIS IS ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL. STORMS COMING ACROSS THE AREA WILL BE SLOW MOVING WITH HEAVY DOWNPOURS. PREFRONTAL ACTIVITY WILL REMAIN OVER THE AREA SUNDAY NIGHT BUT DECREASE IN AREA COVERAGE. TEMPERATURES SUNDAY A LITTLE TRICKY ESPECIALLY WITH WEDGE AND ABUNDANT CLOUD COVER IN THE AREA. CALLING FOR TEMPERATURES TO BE AROUND NORMAL. WITH A WARM START TO THE DAY AND IF CLOUDS BREAK BEFORE PREFRONTAL SHOWERS MOVE IN...TEMPERATURES COULD ROCKET 3F TO 6F ABOVE NORMAL. THE AREA REMAINS IN THE WARM SECTOR SUNDAY NIGHT FOR ANOTHER WARM AND MUGGY NIGHT. ON MONDAY...THE FRONT MOVES CLOSER TO THE AREA AND COULD PENETRATE RNK SOUTHEASTERN WEST VIRGINIA COUNTIES LATE AFTERNOON AND EVENING. WITH WEAK ZONAL FLOW BEHIND THE FRONT...DO NOT EXPECT THE FRONT TO MAKE IT TO THE BLUE RIDGE BEFORE WASHING OUT. WITH A STALLED BOUNDARY IN THE AREA...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE MONDAY WITH THE BEST COVERAGE ACROSS THE MOUNTAINS. TEMPERATURES MONDAY WILL BE IN THE MID 80S ACROSS THE MOUNTAINS AND UPPER 80S TO LOWERS 90S IN THE EAST. THESE TEMPERATURES ARE A FEW DEGREES ABOVE NORMAL. && .LONG TERM /TUESDAY THROUGH FRIDAY/... THE LONGER TERM PERIOD WILL BE DOMINATED BY A MOIST SOUTHEAST TO SOUTH FLOW INTO THE REGION. THE UPPER RIDGE HOLDS OVER THE SRN U.S. WHILE AN ACTIVE NRN STREAM HAS A SERIES OF SHORT WAVES PROGRESSING THROUGH THE GREAT LAKES AND OHIO VALLEY REGIONS. THIS SETS THE STAGE FOR A QUASI-STATIONARY FRONTAL BOUNDARY NEAR THE FORECAST AREA- POSSIBLY INTRUDING INTO THE FORECAST AREA AT TIMES. THIS WAVERING BAROCLINIC ZONE...IN COMBO WITH PERIODS OF STRONG MOISTURE TRANSPORT NORTHWARD FROM THE GULF OF MEXICO AND THE ATLANTIC...IS A GOOD PATTERN FOR WIDESPREAD SHOWERS/TSTMS AND POSSIBLY HEAVY RAINFALL. THE REMNANT MOISTURE OF TROPICAL DEPRESSION 5 MAY EVEN SPREAD THIS FAR NORTH...BUT EVEN IF IT DOESN/T THE AIRMASS WILL LIKELY BE SUPPORTIVE OF HEAVY RAINFALL. IT IS NOT PRACTICAL TRYING TO TIME THE NRN STREAM SHORT WAVES AND SURGES OF MOISTURE NORTHWARD FROM THE GULF AT THIS POINT...SO HAVE STAYED CLOSE TO HPC GUIDANCE WITH FAIRLY HIGH CHC POPS THROUGH THE PERIOD...AND NO MENTION OF HEAVY RAIN AT THIS POINT. I DO EXPECT THAT AS WE GET CLOSER...THERE WILL BE PERIODS WHERE WE WILL NEED LIKELY OR CATEGORICAL POPS...AND HAVE TO ADD IN A MENTION OF HEAVY RAIN. WITH INCREASED CLOUD COVER IN THE MOIST SOUTHEAST TO SOUTH FLOW...HIGH TEMPS THROUGH THE PERIOD WILL BE AT OR A LITTLE BELOW NORMAL...BUT IT WILL BE VERY HUMID. THE OVERNIGHT LOWS WILL ALSO BE WARM AND MUGGY. && .AVIATION /07Z SATURDAY THROUGH WEDNESDAY/... SHOWERS CONTINUE TO DEVELOP AND SLOWLY MEANDER NORTH AND SOUTH IN EASTERLY FLOW ALONG THE BLUE RIDGE. IN ADDITION...MVFR CIGS HAVE ALSO PUSHED SW ACROSS MOST OF THE TAF SITES AND EXPECT CLOUD BASES TO LOWER FURTHER OVERNIGHT AS THE EAST/SE FLOW DEEPENS BY MORNING. THEREFORE WILL GO AHEAD AND LOWER CIGS A BIT QUICKER INCLUDING A DROP TO IFR AT MOST LOCATIONS IN THE NEXT FEW HOURS BEFORE DAYBREAK. THIS MAY LIMIT FOG FORMATION WHICH COULD END UP DEVELOPING AS A RESULT OF LOWERING STRATUS OVERNIGHT SO BACKED OFF FOG A LITTLE ESPCLY AT KLWB. ANY DRIZZLE LOOKS TO BE RIGHT AT DAYBREAK INTO EARLY SATURDAY ONCE THE LOWER LEVELS SATURATE ESPCLY FROM KROA AND POINTS EAST. OTRW WILL NEED TO KEEP/ADD IN VCSH AT BOTH KROA AND KLYH OVERNIGHT TO ACCOUNT FOR CONVECTION THAT WILL LIKELY LINGER IN THE REGION FOR AT LEAST A FEW MORE HOURS. WHILE WE SHOULD SEE A LITTLE IMPROVEMENT IN CONDITIONS BY MIDDAY SATURDAY...MOST AREAS WILL REMAIN IN THE MVFR RANGE FOR BOTH CIGS AND VSBYS ALONG WITH INCREASING COVERAGE OF SHOWERS...AND POTENTIALLY AFTERNOON ISOLATED THUNDERSTORMS MAINLY WEST. KROA COULD SEE IFR CIGS LINGER LONGER INTO THE AFTERNOON AS THE MOISTURE BANKS UP ALONG THE BLUE RIDGE AND WILL BE HARD TO SCOUR OUT IF AT ALL. KBLF HAS THE BEST CHANCE OF CIGS AND VSBYS INCREASING THE LOW END VFR RANGE BUT ALSO A HIGHER THREAT FOR AFTERNOON CONVECTION WHERE INCLUDED A VCTS/CB MENTION. ELSW LEAVING OUT ANY SHRA/TSRA OR CB MENTION AS BUFKIT INDICATES MOST DEEP INSTABILITY WILL BE FROM KBLF SOUTH IN THE AFTERNOON AND RATHER STABLE ESLW AS ONSHORE FLOW PREVAILS. A RETURN TO IFR-MVFR CONDITIONS ARE EXPECTED AGAIN SATURDAY NIGHT AND EARLY SUNDAY AS THE BOUNDARY LAYER SE FLOW PERSISTS. MONDAY THROUGH WEDNESDAY THE AREA SHOULD SEE GOOD COVERAGE OF SHOWERS AND STORMS WITH AREAS OF MVFR CONDITIONS AS A COLD FRONT STALLS OVER THE REGION. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...DS/JH/WP NEAR TERM...JH SHORT TERM...RCS LONG TERM...JJ AVIATION...DS/JH/WP
Hazardous weather outlook, Aug 14, 3:57 AM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 357 AM EDT SAT AUG 14 2010 NCZ001>006-018>020-VAZ007-009>020-022-023-032-033-043-044-058- WVZ042>045-150800- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-PATRICK- FRANKLIN-HENRY-PITTSYLVANIA-HALIFAX-MERCER-SUMMERS-MONROE-GREENBRIER- 357 AM EDT SAT AUG 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ024-034-035-045>047-059-150800- ROCKBRIDGE-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE- 357 AM EDT SAT AUG 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:50 PM EDT | Flash Flood Warning | RNK | Wilkes | 2 hr |
Nearby
Flash Flood Warnings in North Carolina, 2010Flash Flood Warnings in Virginia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.